Open Access
Translator Disclaimer
June, 1978 On the Many-armed Bandit Problem
Leiba Rodman
Ann. Probab. 6(3): 491-498 (June, 1978). DOI: 10.1214/aop/1176995533

Abstract

Two models for the "many-armed bandit" problem with two distributions are considered. Feldman's result is extended to these models.

Citation

Download Citation

Leiba Rodman. "On the Many-armed Bandit Problem." Ann. Probab. 6 (3) 491 - 498, June, 1978. https://doi.org/10.1214/aop/1176995533

Information

Published: June, 1978
First available in Project Euclid: 19 April 2007

zbMATH: 0394.62007
MathSciNet: MR494728
Digital Object Identifier: 10.1214/aop/1176995533

Subjects:
Primary: 60C10

Keywords: dynamic programming , Many-armed bandit problem , optimal policy

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.6 • No. 3 • June, 1978
Back to Top